Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does taking norethristerone lead to painful periods ?

one day period after taking norethristerone to stop period for 4 wks while on holiday. period was very painful but only lasted 1 day but have continued to have some light waterlike pink spots when i wipe myself but have dragging feeling and some white and blood fibrous dischargen
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
You might have some infection in your genital tract.
go for vaginal swab examination and after go for treatment accordingly.
Take plenty of water.
Ok and bye.
Answered: Sun, 31 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor